cardiologist-icon
Palpitations
Have a mvp last 2012, and my palpitations triggered again and for 2months seen a cardiologist and given lopressor but still with palpitations, blood works for thyroid is normal same with ecg and still with mvp trival mitral regurge. What I should do? On lopressor for 2 weeks but im still sick with palpitations. Please advice. Thanks
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello...all other investigational reports are required to comment on cardiac conditions ...its not easy to give opinion on this conditions lepressor is a metaprolol used regular decrease heart rate but may be due to mitral valve prolapse you continued to have problem ... Don't stop medicine suddenly .. Consult cardiologist discuss about valve replacement..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.